# SDR UPS01836804

- Difficulty date: August 13, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 79,076 hours, 25,242 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Corroded
- Location: Aft Accy Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT ACC COMPT FS 1540 BULKHEAD DOOR CORRODED ALONG BOTTOM FWD SIDE. REMOVED DOOR, REMOVED CORROSION AND FOUND OUT OF LIMITS. FABRICATE REPAIR DOUBLER & FILLER MM 52-30-00. INSTALL FILLER & DOUBLER IAW DC SRM 51-1-21 AND REINSTALLED DOOR IAW DC SRM 51-3-0.
